# SDR DALA2023101808563

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 80,843 hours, 13,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 LEFT FWD WINDSHEID ARCING CORRECTIVE ACTION: REMOVED AND REPLACED WINDOW HEAT CONTROL FOR LEFT FWD WINDOW. OPS CHKS OK. (9413244)
